MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12 / TI CANN FRN / PF 380 / RIGHT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12 / TI CANN FRN / PF 380 / RIGHT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.033.238S
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a revision using the depuy synthes femoral recon nail, piriformis entry procedure.Initially patient was operated on in (b)(6) fifteen years ago and was never healed.Patient had a midshaft femur fracture treated with a piriformis entry femoral nail of unknown manufacturer.The surgeon and his partner reamed up to 13.5mm and used a 12mm x 380mm right side nail.When the nurse opened the package, the surgeons commented on the curve of the nail being more of a sharp bend than a curve.During implanting the nail, the nail would not pass further than midshaft due to the extreme bend of the nail, as it was meeting resistance both proximally and at midshaft.The surgeons ended up having to over-ream by (1) - (2)mm both proximally and at the isthmus.Procedure was completed successfully with (20) minutes delay.We compared a tfna nail with the frn because they have the same radius of curvature, but the curve is drastically different in geometry.This report is for (1) 12 / ti cann frn / pf 380 / right - sile.This is report 1 of 1 for complaint (b)(4).

Brand Name
12 / TI CANN FRN / PF 380 / RIGHT - SILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12538037
Report Number2939274-2021-05783
Device Sequence Number1271355
Product Code HSB
UDI-Device Identifier10886982271419
UDI-Public(01)10886982271419
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.033.238S
Device Catalogue Number04.033.238S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/27/2021
Patient Sequence Number1
Patient Weight72